Synchronization of Coupled Chaotic Systems with Ring Connection Based on Special Antisymmetric Structure
Xiangyong Chen,
Jianlong Qiu,
Qiang Song and
Ancai Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
This paper considers the complete synchronization problem for coupled chaotic systems with ring connections. First, we use a direct design method to design a synchronization controller. It transforms the error system into a stable system with special antisymmetric structure. And then, we get some simple stability criteria of achieving the complete synchronization. These criteria are not only easily verified but also improve and generalize previous known results. Finally, numerical examples are provided to demonstrate the effectiveness of the theoretical analysis.
Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/680604.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/680604.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:680604
DOI: 10.1155/2013/680604
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().